2016 |
Amairi, M. Recursive set membership estimation for output-error fractional models with unknown-but-bounded errors Article de journal Dans: International Journal of Applied Mathematics and Computer Science, vol. 26, no. 3, p. 543-553, 2016, ISSN: 1641876X, (cited By 4). Résumé | Liens | BibTeX | Étiquettes: Calculations; Estimation, Errors, Fractional calculus; Fractional model; Fractional systems; Measurement Noise; Optimal bounding ellipsoid algorithms; Set membership; Set-membership estimation; Unknown but bounded @article{Amairi2016543, This paper presents a new formulation for set-membership parameter estimation of fractional systems. In such a context, the error between the measured data and the output model is supposed to be unknown but bounded with a priori known bounds. The bounded error is specified over measurement noise, rather than over an equation error, which is mainly motivated by experimental considerations. The proposed approach is based on the optimal bounding ellipsoid algorithm for linear output-error fractional models. A numerical example is presented to show effectiveness and discuss results. © 2016 Messaoud Amairi, published by De Gruyter Open. |
Publications
2016 |
Recursive set membership estimation for output-error fractional models with unknown-but-bounded errors Article de journal Dans: International Journal of Applied Mathematics and Computer Science, vol. 26, no. 3, p. 543-553, 2016, ISSN: 1641876X, (cited By 4). |